A Caltech Library Service

Monochromatic combinatorial lines of length three

Conlon, David (2022) Monochromatic combinatorial lines of length three. Proceedings of the American Mathematical Society, 150 (1). pp. 1-4. ISSN 0002-9939. doi:10.1090/proc/15739.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that there is a positive constant c such that any colouring of the cube [3]^n in c log log n colours contains a monochromatic combinatorial line.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Conlon, David0000-0001-5899-1829
Additional Information:© 2021 American Mathematical Society. Received by the editors September 8, 2019. Research was supported by ERC Starting Grant 676632 and by NSF Award DMS-2054452.
Funding AgencyGrant Number
European Research Council (ERC)676632
Issue or Number:1
Classification Code:2020 Mathematics Subject Classification: Primary 05D10
Record Number:CaltechAUTHORS:20190819-170936221
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98033
Deposited By: Melissa Ray
Deposited On:20 Aug 2019 23:09
Last Modified:16 Feb 2022 18:21

Repository Staff Only: item control page